The Overlapping Layer Solution to Nonlinear Singularly Perturbed Boundary Value Problem GE Zh-ixin, LIU Shu-de

GE Zh-ixin, LIU Shu-de

PDF(139 KB)
PDF(139 KB)
Journal of Shihezi University ›› 2009, Vol. 27 ›› Issue (1) : 107-109.

The Overlapping Layer Solution to Nonlinear Singularly Perturbed Boundary Value Problem GE Zh-ixin, LIU Shu-de

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2009, 27(1): 107-109

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(139 KB)

Accesses

Citation

Detail

Sections
Recommended

/